| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cataract (1766)
| Date of Event |
01/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: health impact - additional surgery: 4625 - cataract surgery, iol implanted.H6: work order search: no similar complaint was reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vicm5_12.6 implantable collamer lens, -09.50 diopter, in the patients right eye (od) on (b)(6) 2023.The lens was removed on (b)(6) 2024 due to a lens opacity (cortical cataract) was observed.Phaco-emulsification (cataract surgery) was performed and an iol was implanted.The problem was resolved.The cause of the event was unknown.